Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Cyclotomy with short periods

Authors: D. H. Lehmer and Emma Lehmer
Journal: Math. Comp. 41 (1983), 743-758
MSC: Primary 10G05; Secondary 10A40, 12C20
MathSciNet review: 717718
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper develops cyclotomy for periods of lengths 2, 3 and 4 for moduli which are primes and products of two primes.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10G05, 10A40, 12C20

Retrieve articles in all journals with MSC: 10G05, 10A40, 12C20

Additional Information

PII: S 0025-5718(1983)0717718-1
Article copyright: © Copyright 1983 American Mathematical Society